M. Abbas and T. Nazir, A new faster iteration process applied to constrained minimization and feasibility problems, Mat. Vesnik. 66 (2014), no. 2, 223–234.
 A. Abkar and M. Eslamian, A fixed point theorem for generalized nonexpansive multivalued mappings, Fixed Point Theory 12 (2011), no. 2, 241–246.
 R.P. Agarwal, D. Oregan and D.R. Sahu, Iterative construction of fixed points of nearly asymptotically nonexpansive mappings, J. Nonlinear Convex Anal. 8 (2007), no. 1, 61–79.
 D. Ariza-Ruiz, C. Hermandez Linares, E. Llorens-Fuster and E. Moreno-Galvez, On α-nonexpansive mappings in Banach spaces, Carpath. J. Math. 32 (2016), 13–28.
 K. Aoyama and F. Kohsaka, Fixed point theorem for α-nonexpansive mappings in Banach spaces, Nonlinear Anal. 74 (2011), 4387–4391.
 K. Aoyama, S. Iemoto, F. Kohsaka and W. Takahashi, Fixed point and ergodic theorems for λ-hybrid mappings in Hilbert spaces, J. Nonlinear Convex Anal. 11 (2010), 335–343.
 M. Bachar and M.A. Khamsi, On common approximate fixed points of monotone nonexpansive semigroups in Banach spaces, Fixed Point Theory Appl. 2015 (2015), 160.
 V. Berinde, Generalized contractions and applications (Romanian), Editura Cub Press 22, Baia Mare 1997.
 V. Berinde, Picard iteration converges faster than Mann iteration for a class of quasicontractive operators, Fixed Point Theory Appl. 2 (2004), 97–105.
 B.A.B. Dehaish and M.A. Khamsi, Mann iteration process for monotone nonexpansive mappings, Fixed Point Theory Appl. 2015 (2015), 177.
 J. Garc´ea-Falset, E. Llorens-Fuster and E. Moreno-G`a ´alvez, Fixed point theory for multivalued generalized nonexpansive mappings, Appl. Anal. Discrete Math. 6 (2012), 265–286.
 K. Goebel and W.A. Kirk, Topics in Metric Fixed Point Theory, in: Cambridge Studies in Advanced Mathematics, vol. 28, Cambridge University Press, Cambridge, 1990.
 K. Goebel and S. Reich, Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings, Monographs and Textbooks in Pure and Applied Mathematics, vol. 83, Marcel Dekker Inc., New York, 1984.
 M.A. Harder, Fixed point theory and stability results for fixed point iteration procedures, PhD thesis, University of Missouri-Rolla, Missouri, 1988.
 T.L. Hicks and J.R. Kubicek, On the Mann iteration process in Hilbert space, J. Math. Anal. Appl. 59 (1977), 498–504.
 N. Hussain, K. Ullah and M. Arshad, Fixed point approximation for Suzuki generalized nonexpansive mappings via new iteration process, J. Nonlinear and Convex Anal. 19 (2018), no. 8, 1383–1393.
 H. Iqbal, M. Abbas and S.M. Husnine, Existence and approximation of fixed points of multivalued generalized α-nonexpansive mappings in Banach spaces, Numer. Algor. 85 (2020), no. 3, 1029–1049.
 S. Ishikawa, Fixed point by a new iteration method, Proc. Amer. Math. Soc. 4 (1974), no. 1, 147–150.
 W.A. Kirk, A fixed point theorem for mappings which do not increase distances, Amer. Math. Month. 72 (1965), 1004–1006.
 S. Maldar, F. G¨ursoy, Y. Atalan and M. Abbas, On a three-step iteration process for multivalued Reich-Suzuki type α-nonexpansive and contractive mappings, J. Appl. Math. Comput. 68 (2022), no. 2, 863–883.
 W.R. Mann, Mean value methods in iteration, Proc. Am. Math. Soc. 4 (1953), 506–510.
 E. Naraghirad, N.C. Wong and J.C. Yao, Approximating fixed points of α-nonexpansive mappings in uniformly convex Banach spaces and CAT(0) spaces, Fixed Point Theory Appl. 2013 (2013), 57.
 M.A. Noor, New approximation schemes for general variational inequalities, J. Math. Anal. Appl. 251 (2000), 217–229.
 Z. Opial, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Amer. Math. Soc. 73 (1967), 591–597.
 R. Pant and R. Shukla, Approximating fixed points of generalized α-nonexpansive mapping in Banach spaces, Numer. Funct. Anal. Optim. 38 (2017) 248–266.
 H. Piri, B. Daraby, S. Rahrovi and M. Ghasemi, Approximating fixed points of generalized α-nonexpansive mappings in Banach spaces by new faster iteration process, Numer. Algor. 81 (2019), 1129—1148.
 J. Schu, Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. Aust. Math. Soc. 43 (1991), no. 1, 153–159.
 N. Shahzad and H. Zegeye, On Mann and Ishikawa iteration schemes for multi-valued maps in Banach spaces, Nonlinear Anal. 71 (2009), no. 3-4, 838–844.
 R. Shukla, R. Pant and M. De la Sen, Generalized α-nonexpansive mappings in Banach spaces, Fixed Point Theory and Appl. 2017 (2016), no. 1, 1–4.
 S.M. Soltuz and T. Grosan, Data dependence for Ishikawa iteration when dealing with contractive like operators, Fixed Point Theory Appl. 2008 (2008), 1–7.
 Y.S. Song, K. Promluang, P. Kumam and Y.J. Cho, Some convergence theorems of the Mann iteration for monotone α-nonexpansive mappings, Appl. Math. Comput. 287-288 (2016), 74–82.
 T. Suzuki, Fixed point theorems and convergence theorems for some generalized nonexpansive mappings, J. Math. Anal. Appl. 340 (2008), no. 2, 1088–1095.
 B.S. Thakur, D. Thakur and M. Postolache, A new iterative scheme for numerical reckoning fixed points of Suzuki’s generalized nonexpansive mappings, Appl. Math. Comput. 275 (2016), 147–155.
 U.E. Udofia and D.I. Igbokwe, Convergence theorems for monotone generalized α-nonexpansive mappings in ordered banach space by a new four-step iteration process with application, Commun. Nonlinear Anal. 9 (2020), no. 2, 1 17.
 U.E. Udofia and D.I. Igbokwe, A novel iterative algorithm with application to fractional differential equation, preprint.
 K. Ullah, J. Ahmad and M, de la Sen, On generalized nonexpansive maps in Banach spaces, Comput. 8 (2020), no. 3, 61.
 K. Ullah and M. Arshad, New iteration process and numerical reckoning fixed points in Banach spaces, U.P.B.S. Bull. Series A 79 (2017), 113–122.
 K. Ullah and M. Arshad, Numerical reckoning fixed points for Suzuki generalized nonexpansive mappings via new iteration process, Filomat, 32 (2018), 187–196.
 X. Weng, Fixed point iteration for local strictly pseudocontractive mapping, Proc. Amer. Math. Soc. 113 (1991), 727–731.
 H.K. Xu, Inequality in Banach spaces with applications, Nonlinear Anal. 16 (1991), 1127–1138.
 H. Xu, Iterative methods for the split feasibility problem in infnite-dimensional Hilbert spaces, Inverse Probl. 26 (2010), 17.